By Topic

Comment on "Modeling of small-signal minority-carrier transport in bipolar devices at arbitrary injection levels"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hamel, John S. ; Dept. of Electr. & Comput. Eng., Waterloo Univ., Ont., Canada

For original paper see N. Rinaldi, ibid., vol.45, p.1501-10 (1998). In the original paper, the most accurate existing closed-form analytical solutions to the ac minority carrier continuity equation in quasi-neutral regions of bipolar transistors were assessed by way of open-form infinite series solutions. Contrary to the conclusions drawn, the present author argues that, because the closed-form solutions cannot be derived from the open-form solutions, they cannot be viewed as less accurate approximations to the truncated open-form infinite series solutions.

Published in:

Electron Devices, IEEE Transactions on  (Volume:49 ,  Issue: 10 )